MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 PHASIX MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 PHASIX MESH; SURGICAL MESH
Catalog Number 1192040
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Seroma (2069)
Date of Event 06/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
As reported per clinical trial dvl-he-018: the subject patient underwent laparoscopic primary colectomy and exploratory laparotomy on (b)(6) 2025 during which a phasix mesh was trimmed, placed in an onlay fashion and secured using absorbable multifilament sutures.A 3 cm overlap in all directions was achieved.Patient was discharged from hospital on (b)(6) 2025.On (b)(6) 2025, patient with bulge identified at post-op visit with np.Seroma was diagnosed via ct scan.The reported adverse event (seroma) has been assessed per clinicians as causally related to the study device and to the procedure.It has been assessed as moderate in severity, and it has recovered/resolved on (b)(6) 2025.The reported ae does not meet the definition of a sae (serious adverse event) and the definition of uade (unanticipated serious adverse device event).
 
Additional Manufacturer Narrative
As reported, the subject patient developed seroma post implant of a phasix mesh.The clinician has assessed the patient¿s postoperative outcome as causally related to the study device and causally related to the procedure.However, based on the information provided, no conclusions can be made.Seroma formation is a clinically understood potential complication of surgery/use of the device and is identified in the instructions-for-use provided with the device, as a possible complication.A review of the manufacturing records was performed and found the lot was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
PHASIX MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key22393653
Report Number1213643-2025-00555
Device Sequence Number9017491
Product Code OOD
UDI-Device Identifier00801741107634
UDI-Public(01)00801741107634(11)230621(17)250528(10)HUHT1389
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K161424
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Other,Study,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/28/2025
Device Catalogue Number1192040
Device Lot NumberHUHT1389
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2025
Initial Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexMale
Patient Weight83 KG